Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1723-1735

Characterizations of fixed points of nonexpansive mappings

Department of Mathematics, Kyushu Institute of Technology, Sensui-cho, Tobata-ku, Kitakyushu 804-8550, Japan

Received 14 September 2004; Revised 24 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Tomonari Suzuki, “Characterizations of common fixed points of one-parameter nonexpansive semigroups, and convergence theorems to common fixed points,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1006–1019, 2006. View at Publisher · View at Google Scholar